# SDR P5CA9600227

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60B400535
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CREW SLIDE DOOR EMERGENCY LIGHTS INOP.  REPLACED POWER SUPPLY ASSY AND RELAMPED IAW MM 33-51-00, OPS CHECK NORMAL.
